Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 73, Issue 2, Spring 2015  pp. 385-405.

Hereditarily hypercyclic subspaces

Authors:  Quentin Menet
Author institution:Institut de Mathematique, Universite de Mons, 20 Place du Parc, 7000 Mons, Belgique

Summary: We say that a sequence of operators $(T_n)$ possesses hereditarily hypercyclic subspaces along a sequence $(n_k)$ if for any subsequence $(m_k)\subset(n_k)$, the sequence $(T_{m_k})$ possesses a hypercyclic subspace. While so far no characterization of the existence of hypercyclic subspaces in the case of Fr\'{e}chet spaces is known, we succeed to obtain a characterization of sequences $(T_n)$ possessing hereditarily hypercyclic subspaces along $(n_k)$, under the assumption that the sequence $(T_n)$ satisfies the hypercyclicity criterion along $(n_k)$. We also obtain a characterization of operators possessing a hypercyclic subspace under the assumption that $T$ satisfies the frequent hypercyclicity criterion.

Keywords: hypercyclic operators, hypercyclic subspaces

Contents   Full-Text PDF